MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON 300 SERIES G310SCLR; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON 300 SERIES G310SCLR; SCALER, ULTRASONIC
Catalog Number G310SCLR
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron 300 series g310 they allege that the handpiece ,water and insert is overheating and getting hot.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Within warranty? no.Notes: 06/19/24 repair tech: (b)(4).W4d water sol,iso valve build up/debris.Debris buildup in the water solenoid.Debris buildup in the water filter.Replaced damaged/worn components and recalibrated unit to factory specs.Qa-tl could not duplicate the complaint of handpiece and insert getting hot, unit works as it should.Ran the unit for 30 straight minutes on full power without anything over heating.There was a slight debris buildup in the water solenoid but not restricting the water flow.Enough to make the handpiece or insert to get hot.Check your inserts for any damage or clogging.Make sure only 30k dentsply sirona inserts are being used with this unit, any other brand can cause issues.Hp 05/2022, hdpc 02/2023.

Brand Name
CAVITRON 300 SERIES G310SCLR
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key19515414
Report Number2424472-2024-00055
Device Sequence Number11639384
Product Code ELC
UDI-Device IdentifierD00382703111
UDI-PublicD00382703111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG310SCLR
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown